Random Walk on Random Infinite Looptrees
Artikel i vetenskaplig tidskrift, 2015

Looptrees have recently arisen in the study of critical percolation on the uniform infinite planar triangulation. Here we consider random infinite looptrees defined as the local limit of the looptree associated with a critical Galton-Watson tree conditioned to be large. We study simple random walk on these infinite looptrees by means of providing estimates on volume and resistance growth. We prove that if the offspring distribution of the Galton-Watson process is in the domain of attraction of a stable distribution with index then the spectral dimension of the looptree is 2 alpha/(alpha+1).

Looptrees

Spectral dimension

Random walk

Random trees

Författare

Jakob Björnberg

Chalmers, Matematiska vetenskaper, matematisk statistik

Göteborgs universitet

S. O. Stefansson

Journal of Statistical Physics

0022-4715 (ISSN) 1572-9613 (eISSN)

Vol. 158 6 1234-1261

Ämneskategorier

Matematik

DOI

10.1007/s10955-014-1174-9